# SDR 00FDEA00767

- Difficulty date: November 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 32,355 hours, 7,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - L3 DOOR FOUND SUPPORT BEAM CRACK ON THE AFT END DOOR STOP NR 2.  *S/D*  REMOVED AND REPLACED PER EA 1-5210-53268.
